RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1946, Volume 19(61), Number 2, Pages 287–308 (Mi msb6306)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur les groupes à base de partition. II

P. Kontorovitch


Full text: PDF file (3477 kB)

Bibliographic databases:

Received: 05.09.1945

Citation: P. Kontorovitch, “Sur les groupes à base de partition. II”, Rec. Math. [Mat. Sbornik] N.S., 19(61):2 (1946), 287–308

Citation in format AMSBIB
\Bibitem{Kon46}
\by P.~Kontorovitch
\paper Sur les groupes \`a base de partition.~II
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1946
\vol 19(61)
\issue 2
\pages 287--308
\mathnet{http://mi.mathnet.ru/msb6306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=19614}
\zmath{https://zbmath.org/?q=an:0061.02802}


Linking options:
  • http://mi.mathnet.ru/eng/msb6306
  • http://mi.mathnet.ru/eng/msb/v61/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:84
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019